# SDR USAA980308

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22883
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545808171
- Condition: Corroded
- Location: Bs 294
- Part time: 42,781 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 VISUAL INSPECTION, FOUND A 1 INCH BY 10 INCH AREA OF CORROSION AT STATION 294 LBBL 12 FLOORBEAM 'T' CAP CHORD.  CORROSION TASK CARD NR C53-202-02.  FABRICATED NEW 'T' CAP, DOUBLER AND STRAPS AND INSTALLED PER TYPICAL REPAIR NR 53-10-04B.  (M)
